Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Blotchy patches and discolouration on penis head, tingling sensation. STI test negative. Medication ?

I have blotchy patches and discolouration on my penis head that come and go together with a tingling sensation, the patches sometimes have well defined pinkish/white borders, I have had a two STI urine tests, one normal urine test all negative. Tried Canestan cream for two weeks, temporary relief during use but soon returned once stopped using...
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It is possible that they could be small hemorrhages. They may occur when you masturbate or have rough sex. They generally disappear with time and may not be fungal infection.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor